To the Editor: A 53-year-old married man presented with acute-onset altered behavior in the form of disorientation, altered consciousness, loss of memory, decreased sleep, restlessness, and tremors for the last 15 days, with little spontaneous improvement over the last 2 or 3 days. He had history of alcohol consumption daily for the last 32 years, with heavy drinking, about 750 ml per day, for the last 5 or 6 years, amounting to alcohol dependence syndrome. On evaluation of higher mental functions, he was conscious and oriented, but had impairment of immediate and recent memory. On cortical function examination, he had apraxia, left–right disorientation, agraphia, finger anomia, difficulty in complex verbal and written calculations, impairment in writing and drawing (he could not draw or copy properly), perseveration, and absence of insight into his illness. His gait, power, and tone reflexes were normal, and bilateral plantars were down-going. Routine blood investigations including liver function tests and serum B12 levels were normal. MRI brain scan was done on the 7th day. Axial T1, Flair, and fast-spin echo T2W MRI brain were studied and were correlated with coronal and sagittal FSE T2 weighted scans. These revealed atrophy of the corpus callosum, with a linear band of bright signal intensity on T2-weighted images within substance, suggestive of demyelination and necrosis. A diagnosis of Marchiafava Bignami disease was made on the basis of the above findings, along with alcohol dependence syndrome. Abstinence from alcohol and injectable thiamine 100 mg intramuscularly for 7 days along with thiamine tablets, 75 mg per day were administered. The patient was evaluated after 15 days of treatment. On evaluation, there was improvement in his condition. There was no impairment of recent and immediate memory, and calculations, writing, and drawing were improved. There were no apraxias, right–left disorientation, or finger agnosia. He started gaining insight into his illness. The patient was maintained on oral thiamine supplementation along with motivation-enhancement therapy.